MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 5 CEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 5 CEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Catalog Number 150400205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fall (1848); Foreign Body Reaction (1868); Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032); Distress (2329); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d2a: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.
 
Event or Problem Description
It was reported that the patient had knee replacements surgery in 2024 on both knees.Following the knee bilateral replacement procedure, the patient experienced a series of adverse events including infection, wound dehiscence, bleeding, allergic reaction to nickel, foreign body reaction, loss of range of motion, knee swelling, night sweats, scar tissue formation, and two falls.The infection required intravenous antibiotics, and allergy testing confirmed sensitivity to nickel.The patient continues to experience significant pain and has a revision planned for the right knee, with no plans for the left knee at this time.The implant remains in situ.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11.Additional narrative: corrected: d1, d2a, d4 (catalog).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: h6 (health effect - clinical code).

Brand Name
ATTUNE CR FEM RT SZ 5 CEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24517835
Report Number1818910-2026-04189
Device Sequence Number15876055
Product Code JWH
UDI-Device Identifier10603295041207
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150400205
Device Lot NumberD23120950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/10/2026
03/17/2026
03/16/2026
07/07/2026
07/23/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/13/2026
03/18/2026
04/14/2026
07/15/2026
07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE TIBIAL INSERT.; UNKNOWN KNEE TIBIAL TRAY.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale